# SDR CALA2022112303202

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 73,345 hours, 31,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 274418
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED ON EMERGENCY LIGHTING BATTERY CAPACITY TEST. AS NOTED ON LTPR NR TASK CARD# 5001184853-0010. EPSU BATTERY (10WL) FAILED ON EMERGENCY LIGHTING BATTERY.  CAPACITY TEST AND REQUIRE REPLACEMENT. BATTERY REPLACED (10WL).   PERFORMED IAW AMM:33-51-38-000-002/33-51-38-400-002 REV. 117. TEST SATISFACTORY.
